# SDR SWAA2012021601495

- Difficulty date: January 6, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 31,935 hours, 18,612 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION UPPER INBOARD LUG FACE CORRODED.  REPAIRED PER EA #1-57-3246.
